# SDR SIMA20130924003

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 23,929 hours, 20,452 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00553
- Condition: Failed
- Location: Cabin Pressure
- Part time: 23,928 hours, 20,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT, CABIN PRESSURE CLIMBED RAPIDLY.  SWITCHED TO MANUAL PRESSURE MODE ACFT STILL DIDN`T PRESSURIZE.   DECLARED EMERGENCY AND LANDED WITHOUT EVENT.  FOUND DIGITAL PRESSURE CONTROLLER TO READ ERRATICALLY AND MANUAL BUTTON WOULD NOT STAY DEPRESSED.  R & R DIGITAL PRESSURE CONTROLLER IAW AMM 21-31-01, OPC GOOD IN MANUAL AND AUTO IAW AMM 21-31-00-700-801-A AND 21-31-00-700-802-A.
